# SDR SWAA2018080223995

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 56,150 hours, 23,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ESCAPE PATH STRIP LOOSE BETWEEN ROW 8 TO ROW 10.  SECURED STRIP PER SIP.
